# SDR 97FDEA00660

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Engine: Ge CF680A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT APPROX 10,000 FT IN CLIMB, THE LEFT FUEL FLOW STARTED FLUCTUATING.  FUEL PRESSURE FLUCTUATED FROM 130 TO 115 PSI, FF FLUCTUATED BETWEEN 6000 AND 14000 AND NR 1 N2 SHOWED A 3 PERCENT SURGE.  RESECURED AND SAFTIED COMPRESSOR DISCHARGE LINE.  C/W ADJUST TEST OF VSV'S AND VBV'S IAW M/M 73-21-01.  PREFORMED POWER ASSURANCE RUN IAW JRH 6-11.  NR 1 ENGINE OPS CHECK GOOD.
